Our 7 year old just recently started taking Depakote for aggression, mood disorder and just behaviors in general. I'm wondering if I could briefly speak to other parents etc who's child or children have taken this medicine or who have taken it etc. We're just wanting to know what we need to look for or expect? Thank you.
My daughter is taking Depakote since she was young she's 17 now and now it's affecting her liver so the doctor is trying to stop it cuz of her liver and put her in a new med but the first try was not successful she got allergic reaction which I didn't noticed the rashes and swelling of her face so someone called a CPS on me ... I did dropped her at the summer program and I didn't have my eyeglass when I'm helping her to get ready and besides I was looking at her body for a rash and I didn't know the rash will appear on her face .....For what reason I don't know and even doctors don't understand why someone called CPS . And after a month they introduced another med which is Topamax and luckily she has no allergic reaction but still I'm scared everyday . Cuz the doctors plan is to give the Topamax till its her system and stops the Depakote slowly . She takes Depakote for her seizure and it helps her behavior too . She's in Topamax right now 50mg in the morning and 50 mg at night . Plus the Depakote and other med .
Now I'm always worreid or I think I'm getting paranoid cuz of the allergic reaction .